Translator Disclaimer
June 2019 Infinitely many elliptic curves of rank exactly two II
Keunyoung Jeong
Proc. Japan Acad. Ser. A Math. Sci. 95(6): 53-57 (June 2019). DOI: 10.3792/pjaa.95.53

Abstract

Under the parity conjecture, an infinite family of elliptic curves of rank 2 with a torsion subgroup of order 2 or 3 is constructed.

Citation

Download Citation

Keunyoung Jeong. "Infinitely many elliptic curves of rank exactly two II." Proc. Japan Acad. Ser. A Math. Sci. 95 (6) 53 - 57, June 2019. https://doi.org/10.3792/pjaa.95.53

Information

Published: June 2019
First available in Project Euclid: 31 May 2019

zbMATH: 07137912
MathSciNet: MR3960281
Digital Object Identifier: 10.3792/pjaa.95.53

Subjects:
Primary: 11G05

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.95 • No. 6 • June 2019
Back to Top